# SDR JJBA20230103003

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 40,310 hours, 27,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 1a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ON THE FLOOR BY SEAT 1A IS DETACHED. RESECURED 1A LIGHT STRIP.
